# SDR DALA2018122627407

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 87,943 hours, 40,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 DURING SERVICE CHECK FOUND DAMAGE TO LT EXTERIOR FUSELAGE: STA 550, STR 16L AND STA 620, 625 @ STR 16L. CORRECTIVE ACTION: PERFORMED EXT/INTERNAL VISUAL INSPECTION OF ALL DISCREPANCY AREAS. NO FURTHER DAMAGE NOTED. REF ER/A 576966-14 REV ORIG. HFEC INSPECTON OF DAMAGE AREAS- OK - NO ITEMS FOUND PER STEP 2 OF ER/A 573966-14 ; REV. ORIG. SEE NON ROUTINE 3 PER ER/A 573990-14 REV ORIGINAL FORWARD REPAIR OF DAMAGED SKIN AT STA 540-560 LT SIDE. ALL STEPS COMPLETE RII COMPLIED WITH JOB COMPLETE. SEE NON ROUTINE 4 ER /A 573682-14 REV ORIGINAL FOR AFT REPAIR AT STA 620-640 LT SIDE AT STR 16L. SEE LOG PAGE 5065571 FOR COMPLETION OF NON ROUTINE 4.
